# SDR REXA2021112901032

- Difficulty date: November 12, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 10061
- Aircraft time: 42,019 hours, 32,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: MM67035224001
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE GROUND CONNECTION HAS A GOUGE ON SKIN, LOWER AFT SECTION. MARKED WITH RED TAPE - COMPLIED WITH ENDEAVOR EA CRJ753-12409, REV.B DATED 11/3/21. OPS CHECK GOOD. REMOVED RED TAPE. REMOVED AND REINSTALLED COVER AND ADAPTER IAW CRJ 700 AMM 21-20-01-000/400-801-A02.
